# SDR A6WA200540341

- Difficulty date: November 8, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,563 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED APPROX 1.0 INCH LONG AT DOOR SUPPORT CABLE PULLEY.  CUT AWAY DAMAGED SECTION OF DRAG ANGLE AND INSTALLED REPAIR ANGLE AND SPLICES IAW REO.  (K)
